Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Experiencing chest pain, headache, tiredness and loss of appetite with vomiting episode. Any cure?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
Hi, there,
I've been feeling sick for 2 weeks now. I don't feel like eating and vomit very often. also have headache and chest pain. I feel very tired as well. Sometimes my tummy rumbles a lot and a get some pain on the right side of ribs and shoulder too.
I just want to correct one thing. It's left side of ribs and shoulder. I'm not pregnant!

Thank you....
Posted Fri, 19 Apr 2013 in General Health
Answered by Dr. Timothy Raichle 38 minutes later
Hello, I would be happy to help you with your question.

Thank you for clarifying the "I'm not pregnant" as this is often the first question we would ask. I will assume that this is a certainty.

So to summarize, you have had two weeks of feeling sick, fatigued, nausea, vomiting, headache and left upper abdominal rib cage and shoulder pain with chest pain.

Chest pain and left upper quadrant pain could be related to severe reflux disease or ulcer disease. This can be treated with over-the-counter antacids. What is more concerning, though, is the report of chest pain with some pain radiating to the left shoulder. In patients with heart disease, this is commonly how they will describe their pain. I realize that you are young, but I have personally admitted an early 30-something to the hospital with a heart attack this month.

So what I would recommend to someone like you is:
1. You should start an antacid / Tums
2. You need to be seen as soon as possible to evaluate your heart
3. If your heart is deemed to not be a problem, then you should consider seeing a Gastroenterologist to evaluate the possible causes of these symptoms, many of which are GI related.

I hope that this helps. Please take a moment to provide a rating / feedback!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor